# SDR DHL2007742046

- Difficulty date: December 1, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lws 130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FOREFLAP HAS TWO AREAS OF DELAMINATION ON LOWER SURFACE, WBL 130.  CUT OUT DELAMINATED AREA OF LEFT WING INBOARD FOREFLAP WBL 130 10" BY 11".  REMOVED DAMAGED CORE 10" BY 11".  CUT AND TRIMMED NEW CORE PLUG 10" BY 11" FROM PED3.1 3/16 5052 NA 4.0 PO NR 6261123 IAW B-727 SRM 51-40-20.  BONDED CORE PLUG AND FABRICATED DOUBLER 15" BY 15" FROM 0.016" 2024-T3 PO NR 9004174 IAW B-727 SRM 57-50-2.  BONDED DOUBLER, CLEANED, PRIMED AND SEALED IAW B-727 SRM 51-40-20.
